# SDR ASAA2021051034891

- Difficulty date: May 10, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,130 hours, 14,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A313173
- Condition: Dented
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE UPPER LOBE EXTERNAL SKIN HAS A DEEP DENT, BS 500F - BS 500G,S-5L. GROUNDED - YES. EVALUATED DENT ON THE FUSELAGE SKIN AT STA 500J+10, STR-5L, LBL 33 MEASUREDW=0.690" Y= 0.097, W/Y=7.113 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1 FIGURE 103, DETAIL G. ACCOMPLISHED CUT OUT OF DAMAGED SKIN AND INSTALLED A CATEGORY "B" REPAIR IAW B737-800 SRM 53-00-01-2R-35 REPAIR 35, WITH AN INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY PER TABLE 202.
